Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

"My Prescription for Headaches may cause Migraines? Huh??"

Posted Mar 09 2011 10:22am
Sometimes, the exact thing we get medication for is something it will in fact aggravate. It’s best to read all there is to know about medication before taking it, and to try to seek natural remedies first.



• Consumer reports survey reveals that antidepressants were no more effective than “traditional talk therapy.”


Here are the results of another consumer reports study: Medication for headaches can actually cause a headache.

• “Heart medication may cause heart failure ”- this one I heard in a television advertisement.

I mention some of these reports and truths because we really need to be careful in what medication we are taking and for how long. The scary fact is that most have life changing side effects, even the biggest life changer you can imagine- life ending, in fact.

When it comes to back pain, neck pain, headaches or something related, try for natural pain relief first.


Visit Arc4life.com for your online selection of cervical support neck pillows, orthopedic pain relief products and Home traction units. Products for pain relief.


Post a comment
Write a comment:

Related Searches